# SDR QMLA2021033120014

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N658A
- Make and model: Agusta A109
- Aircraft serial: 11504
- Aircraft time: 5,967 hours, 24,374 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pump
- Part number: Q02747
- Condition: Shorted
- Location: Medical System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL TO HESPERIA AIRPORT MED CREW REPORTED A FIRE AT THE ELECTRICAL OUT LET MED CREW UNPLUGED MINI MED PUMP POWER ADAPTER THEN REPORTED TO PILOT FIRE WAS OUT PILOT CONTACTED MAINTENANCE MECHANICS ARRIVED FINDING  THAT THE MED PUMP ADAPTER HAD SHORTED OUT CAUSING THE ISSUE MAINTENANCE CHECKED POWER OUTLETS OF AIRCRAFT AND DETERMINED THAT THE AIRCRAFT PLUG WAS FINE RETURNED THE AIRCRAFT BACK TO SERVICE REMOVING THE POWER PACK PLUG .
